Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can nausea, cramps and diarrhea be treated for a diabetic patient?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6186 Questions

default
Posted on Sat, 24 Mar 2018 in Digestion and Bowels
Question: My Husband has nausea, vomiting, abdominal cramping and diarrhea started last night. He is diabetic and is also on clozapine for a mood disorder. What can I give him to help reduce the symptoms?
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
Peptobismol and increased fluid intake!

Detailed Answer:
Hi and thanks so much for this query.

I am so sorry to hear about what your husband is experiencing. I recommend he drinks more water and also takes peptobismol for symptoms relief. I caution against taking any antidiarrheal medication such as loperamide as this is not appropriate though commonly used.

I hope this guides and helps. I wish your husband well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Mood disorder

doctor1 MD

I think I have a UTI, I have been sexually active for 4 months now and never had any problems until now. I am not sure if it is a UTI. I m 19 5 1 and 116 lbs. I have bipolar disorder and adult ADD.I don t know if there is anything I can do because the symptoms seem to get worse and worse

doctor1 MD

Female aged 18 heigh 5,5 weight 70 medical history depression on Prozac, had appendix out About 3 years ago, suffers from migranes. Problem .. Feel like I have something stuck in my chest and throat, quite uncomfortable, have tried throwing up but can t clear it.

doctor1 MD

Hello Dr. I am a 33 year old woman who is experiencing HORRIBLE mood swings, I have been taking b yaz birth control for almost 2 mos, the 1st mo was ok but now I don t think its helping at all. what birth control pills do you suggest for mood swings and heavy periods?

doctor1 MD

Recently I had unprotected sex with my fiancee, after which she took ipill within 12 hrs., now she is probably having mood- swings, as she is behaving differently. She gets irritated, doesn t seem to trust me. Can you please tell as to how long her mood swings may last..

doctor1 MD

hi can u pls call me at 408 409 0256 i am taking marijuana 0.5 g and respiridone 1mg i have also taken etizolam and aripiprazole in the past month . i am very concerned as to what the side effects will be i have not had bad side effects in the...

doctor1 MD

i have smoked marijuana and i have taken 1mg Risperidone . what will be the side effects ? if i do this for one week what will happen to my mental health ?